# SDR NACA2022051100001

- Difficulty date: May 11, 2022
- Submitted: May 14, 2022
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 84,340 hours, 14,172 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Controller
- Part number: 79275515
- Part serial: 691254
- Condition: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE PRV. PERFORMED AIR SUPPLY BITE CHECKS PER AMM 36-23-00. FOUND L ENG PRV AND L ENG PRVC FAULT CODE. REMOVED AND REPLACED LEFT ENGINE PRV PER AMM 36-11-8 OPS CHECK AND LEAK CHECK OKA. REMOVED AND REPLACED LEFT ENGINE PRC CONTROLLER PER AMM 36-11-19 OPS CHECK AND LEAK CHECK OKAY, AC REMAINS ETOPS 180. PRV PN# 802170-10 SN# 921174 OFF. NO TRAX TIME UNIT INFO FOR EITHER PART.
